# SDR CA030516004

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,290 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: 82970015005
- Condition: Cracked
- Location: Actuator
- Part time: 28,234 hours, 27,881 cycles
- Component: Actuator, Messier
- Component part number: 82970014011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR FOUND LEAKING, OVERHAULED, AND CYLINDER ASSY REPLACED.  CYLINDER CRACKED AT BOTTOM OPPOSITE SIDE OF IN & OUT FITTINGS.
